# SDR DALA13008670990

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 56,267 hours, 41,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON S 1212 FRAME FROM LONGERON 26R TO LONGERON 28R AFT FACE.  NO PREVIOUS BLEND OUT MRB 53-019-02.  COMPLIED WITH STEPS OF DELTA PRI ER/A 508143-14, REV O.
